Sorry to say that that is most definitely to be expected. I used very little BP myself at the beginning and two days later was as red as a strawberry and shedding like a scaly snake. It's ok to be freaked out. Try not to yawn so much and don't touch the redness of your skin. It will come and go like a flickering lightbulb. Bear with it for up to three months and the side effects will likely cease and desist.
Why should yawning be avoided?
Let me rephrase that a little bit better. Most of the time the most painfully dry skin we endure appears around our eyes and mouth. Since the skin is so terribly sensitive and thin there, it flakes and flares more painfully to the BP. The worst kind of splitting skin I had where small cuts painfully appeared was when I yawned. I then had to practice clenching my jaw a bit better so that I didn't have to squeeze or stretch the skin on my face so much.
Hmmm, interesting. I've been on Dan's Regimen for about 2 weeks now, but I've been using benzoyl peroxide for over a year already. I'm starting to notice some pretty deep wrinkles forming where my laugh lines are in between my mouth and my nose and they're really starting to worry me. Plus, I've been moisturizing like crazy with Dan's moisturizer, and while it does help a lot with the flakiness, my skin still feels taught and dehydrated.
I'm starting to think Dan's moisturizer might not be moisturizing enough for me, if that makes any sense. Do you have any suggestions?
Perhaps you should try Jojoba Oil? It's supposed to be like our skin oil.